# SDR CALA9801537

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: 1030875
- Condition: Inoperative
- Location: Control Lever
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR HANDLE WOULD NOT MOVE PAST OFF POSITION TO UP UNLESS OVERRIDE TRIGGER WAS PULLED AFTER TAKEOFF.  MAINTENANCE FOUND THE LANDING GEAR CONTROL LEVER LOCK SOLENOID AT FAULT.  THE LEVER LOCK SOLENOID WAS REMOVED AND REPLACED IAW MM 32-31-31.  IN ADDITION, THE AIR/GROUND SAFETY SENSORS WERE ADJUSTED IAW MM 32-09-200.  A FULL GEAR RETRACTION WAS PERFORMED IAW MM 32-32-0 WITH ALL INDICATIONS AND GEAR HANDLE OPERATING NORMALLY.
